# SDR FDEA201802270512

- Difficulty date: February 27, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 3,193 hours, 1,375 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE MSG ON EICAS, WHEN MOVING FLAP LEVER FROM 5 TO 15, COMPLIED WITH QRH AND USED TE ALTN FLAP EXTENSION FOR FLAPS 20 LANDING. ASSOCIATED STATUS MSG "TE FLAP SHUTDOWN" IN STATUS PG. REMOVED AND REPLACED THE T/E FLAP SHUTOFF RELAY K351. AS PRECAUTIONARY REF WDM 27-51-31 ALSO REMOVED AND REPLACED THE NR 8 FLAP POSITION TRANSMITTER IN REF TO AMM 27-51-45-2, SYSTEM OPERATED NORMALLY AT THIS TIME WITH NO FAULTS NOTED, A/C IS OK FOR CONTINUE SERVICE.
